# SDR USAA20101126BB079

- Difficulty date: November 24, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Defective
- Location: Service Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - THE GIRT BAR ENGAGEMENT LIGHT EXTINGUISHED WITH THE EVACUATION SLIDE ARMING LEVER IN ENGAGE POSITION AT SERVICE DOOR R1.  REMOVED AND REPLACED THE R1 GIRT BAR ASSEMBLY.
